# SDR FDEA202405230721

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,598 hours, 20,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD JAMB LOWER EDGE   DOUBLER FOUND WITH CHAFE, LONGERON 38R - LONGERON 42R AT STATION 895. LOWER FORWARD CARGO COMPARTMENT DOOR CUTOUT FORWARD JAMB LOWER EDGE   DOUBLER LONGERON 38R - LONGERON 42R AT STATION 895 WORK ACCOMPLISHED AS PER EA   # 1-5330-T0308320A PT5 TITLE: FUSELAGE - PLATES & SKINS - FWD CARGO DOOR CUTOUT FWD   JAMB - EXISTING REPAIR AT STA 895 BETWEEN L - 38R AND L-42R. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
